# SDR UPS06847801

- Difficulty date: August 11, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING OUTBD L/E UPPER RIB CRACKED AT XFS.716.  STOP DRILLED CRACK IAW SRM 57-02-00-0.  FABRICATED AND INSTALLED ANGLE REPAIR IAW SRM 57-03-03-0 FIG 6, SRM 57-02-00-0 FIG 2 AND SRM 51-1-20D AT RT OUTBD L/E UPPER RIB XFS 716.
